RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 10, Pages 1770–1781 (Mi zvmmf761)  

This article is cited in 2 scientific papers (total in 2 papers)

On convergence rate estimates for power penalty methods

E. R. Avakova, A. V. Arutyunovb, A. F. Izmailovc

a Institute of Control Sciences, Russian Academy of Sciences
b Peoples Friendship University of Russia, Moscow
c M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (1639 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:10, 1684–1695

Bibliographic databases:

Document Type: Article
UDC: 519.626.2
MSC: Primary 49M30; Secondary 49L20, 49K05, 90C39
Received: 02.03.2004

Citation: E. R. Avakov, A. V. Arutyunov, A. F. Izmailov, “On convergence rate estimates for power penalty methods”, Zh. Vychisl. Mat. Mat. Fiz., 44:10 (2004), 1770–1781; Comput. Math. Math. Phys., 44:10 (2004), 1684–1695

Citation in format AMSBIB
\Bibitem{AvaAruIzm04}
\by E.~R.~Avakov, A.~V.~Arutyunov, A.~F.~Izmailov
\paper On convergence rate estimates for power penalty methods
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 10
\pages 1770--1781
\mathnet{http://mi.mathnet.ru/zvmmf761}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2129883}
\zmath{https://zbmath.org/?q=an:1104.49029}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 10
\pages 1684--1695


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf761
  • http://mi.mathnet.ru/eng/zvmmf/v44/i10/p1770

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. R. Avakov, A. V. Arutyunov, A. F. Izmailov, “Exact penalties for optimization problems with 2-regular equality constraints”, Comput. Math. Math. Phys., 48:3 (2008), 346–353  mathnet  crossref  mathscinet  zmath  isi
    2. A. V. Arutyunov, A. V. Greshnov, “$(q_1,q_2)$-quasimetric spaces. Covering mappings and coincidence points”, Izv. Math., 82:2 (2018), 245–272  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:153
    Full text:66
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019